# SDR SWAA2023110102711

- Difficulty date: September 20, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 37,944 hours, 17,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AREA AFT OF FWD CARGO COMPARTMENT FLOOR SUPPORT ANGLE AT STA 500I FROM S-26L TO S-26R MKD DOT<[01] REMOVED DAMAGED FWD CARGO COMPARTMENT FLOOR SUPPORT ANGLE AT STA 500I FROM S-26L TO S-26R PER SRM 51-40-02-0G-0.LOCATED AND DRILLED NEW FWD CARGO FLOOR SUPP ANGLE STA 500I RBL 21 TO LBL 21 (PN: 143A9485-35) PER SRM 51-40-05-0G-0.INSTALLED NEW FLOOR SUPPORT ANGLE AT FWD CARGO COMPT STA 500I FROM STR 26L TO STR 26R PER REF B737-800 SRM 51-40-02-0G-0 AND DWG#143A9481.;[02] VERIFIED ALL STEPS
